Research Repository

Items where Author is "Ali, Amir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ali, Amir and Susanto, Hadi and D. Wattis, Jonathan A (2015) 'Decay of bound states in a sine-Gordon equation with double-well potentials.' Journal of Mathematical Physics, 56 (5). 051502-051502. ISSN 0022-2488

Ali, Amir and Susanto, Hadi and Wattis, Jonathan AD (2013) 'Rapidly oscillating ac-driven long Josephson junctions with phase-shifts.' Physica D: Nonlinear Phenomena, 246 (1). pp. 15-22. ISSN 0167-2789

This list was generated on Fri Aug 12 09:32:11 2022 BST.